Optimal control design for robust fuzzy friction compensation in a robot joint

Hdl Handle:
http://hdl.handle.net/10149/144834
Title:
Optimal control design for robust fuzzy friction compensation in a robot joint
Authors:
Mostefai, L. (Lotfi); Denaï, M. A. (Mouloud); Sehoon, O. (Oh); Hori, Y. (Yoichi)
Affiliation:
The University of Sheffield. Department of Automatic Control and Systems Engineering.
Citation:
Mostefai, L. et. al. (2009) 'Optimal control design for robust fuzzy friction compensation in a robot joint', IEEE Transactions on Industrial Electronics, 56 (10), pp.3832-3839.
Publisher:
IEEE
Journal:
IEEE Transactions on Industrial Electronics
Issue Date:
Oct-2009
URI:
http://hdl.handle.net/10149/144834
DOI:
10.1109/TIE.2009.2024101
Additional Links:
http://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=5067326
Type:
Article
Language:
en
Keywords:
friction compensation; fuzzy modeling; fuzzy observers; linear matrix inequality; LMI
ISSN:
0278-0046
Rights:
Author can archive post-print (ie final draft post-refereeing). For full details see http://www.sherpa.ac.uk/romeo/ [Accessed 11/10/2011]
Citation Count:
9 [Scopus, 11/10/2011]

Full metadata record

DC FieldValue Language
dc.contributor.authorMostefai, L. (Lotfi)en
dc.contributor.authorDenaï, M. A. (Mouloud)en
dc.contributor.authorSehoon, O. (Oh)en
dc.contributor.authorHori, Y. (Yoichi)en
dc.date.accessioned2011-10-11T15:39:12Z-
dc.date.available2011-10-11T15:39:12Z-
dc.date.issued2009-10-
dc.identifier.citationIEEE Transactions on Industrial Electronics; 56 (10): 3832-3839en
dc.identifier.issn0278-0046-
dc.identifier.doi10.1109/TIE.2009.2024101-
dc.identifier.urihttp://hdl.handle.net/10149/144834-
dc.language.isoenen
dc.publisherIEEEen
dc.relation.urlhttp://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=5067326en
dc.rightsAuthor can archive post-print (ie final draft post-refereeing). For full details see http://www.sherpa.ac.uk/romeo/ [Accessed 11/10/2011]en
dc.subjectfriction compensationen
dc.subjectfuzzy modelingen
dc.subjectfuzzy observersen
dc.subjectlinear matrix inequalityen
dc.subjectLMIen
dc.titleOptimal control design for robust fuzzy friction compensation in a robot jointen
dc.typeArticleen
dc.contributor.departmentThe University of Sheffield. Department of Automatic Control and Systems Engineering.en
dc.identifier.journalIEEE Transactions on Industrial Electronicsen
ref.citationcount9 [Scopus, 11/10/2011]en
or.citation.harvardMostefai, L. et. al. (2009) 'Optimal control design for robust fuzzy friction compensation in a robot joint', IEEE Transactions on Industrial Electronics, 56 (10), pp.3832-3839.en
All Items in TeesRep are protected by copyright, with all rights reserved, unless otherwise indicated.